Global Existence for a Strongly Coupled Cahn-Hilliard System with Viscosity
Bollettino della Unione matematica italiana, Série 9, Tome 5 (2012) no. 3, pp. 495-513
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
An existence result is proved for a nonlinear diffusion problem of phase-field type, consisting of a parabolic system of two partial differential equations, complemented by Neumann homogeneous boundary conditions and initial conditions. This system is meant to model two-species phase segregation on an atomic lattice under the presence of diffusion. A similar system has been recently introduced and analyzed in [3]. Both systems conform to the general theory developed in [5]: two parabolic PDEs, interpreted as balances of microforces and microenergy, are to be solved for the order parameter $\rho$ and the chemical potential $\mu$. In the system studied in this note, a phase-field equation in $\rho$ fairly more general than in [3] is coupled with a highly nonlinear diffusion equation for $\mu$, in which the diffusivity coefficient is allowed to depend nonlinearly on both variables.
@article{BUMI_2012_9_5_3_a2,
author = {Colli, Pierluigi and Gilardi, Gianni and Podio-Guidugli, Paolo and Sprekels, J\"urgen},
title = {Global {Existence} for a {Strongly} {Coupled} {Cahn-Hilliard} {System} with {Viscosity}},
journal = {Bollettino della Unione matematica italiana},
pages = {495--513},
year = {2012},
volume = {Ser. 9, 5},
number = {3},
zbl = {1285.35080},
mrnumber = {3051734},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_3_a2/}
}
TY - JOUR AU - Colli, Pierluigi AU - Gilardi, Gianni AU - Podio-Guidugli, Paolo AU - Sprekels, Jürgen TI - Global Existence for a Strongly Coupled Cahn-Hilliard System with Viscosity JO - Bollettino della Unione matematica italiana PY - 2012 SP - 495 EP - 513 VL - 5 IS - 3 UR - http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_3_a2/ LA - en ID - BUMI_2012_9_5_3_a2 ER -
%0 Journal Article %A Colli, Pierluigi %A Gilardi, Gianni %A Podio-Guidugli, Paolo %A Sprekels, Jürgen %T Global Existence for a Strongly Coupled Cahn-Hilliard System with Viscosity %J Bollettino della Unione matematica italiana %D 2012 %P 495-513 %V 5 %N 3 %U http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_3_a2/ %G en %F BUMI_2012_9_5_3_a2
Colli, Pierluigi; Gilardi, Gianni; Podio-Guidugli, Paolo; Sprekels, Jürgen. Global Existence for a Strongly Coupled Cahn-Hilliard System with Viscosity. Bollettino della Unione matematica italiana, Série 9, Tome 5 (2012) no. 3, pp. 495-513. http://geodesic.mathdoc.fr/item/BUMI_2012_9_5_3_a2/